Transverse demagnetizing factors of long rectangular bars: I. Analytical expressions for extreme values of susceptibility

D. X. Chen, C. Prados, E. Pardo, A. Sanchez, A. Hernando

Research output: Contribution to journalArticleResearchpeer-review

40 Citations (Scopus)

Abstract

The demagnetizing problem should be studied numerically in nonellipsoids with nonzero susceptibility χ, except for a few limiting cases where analytical treatment turns out to be practical. In this work, for an infinitely long bar with rectangular cross section 2a×2b and χ=∞ and -1 in a uniform transverse applied field H a along dimension a or b, analytical expressions for the surface pole or current distributions and the fluxmetric and magnetometric demagnetizing factors N f,m are derived using a technique of conformal transformation. From the new as well as the existing formulas, N f,m(χ=∞,0,-1) are evaluated, plotted, and tabulated as functions of a/b. © 2002 American Institute of Physics.
Original languageEnglish
Pages (from-to)5254-5259
JournalJournal of Applied Physics
Volume91
Issue number8
DOIs
Publication statusPublished - 15 Apr 2002

Fingerprint

Dive into the research topics of 'Transverse demagnetizing factors of long rectangular bars: I. Analytical expressions for extreme values of susceptibility'. Together they form a unique fingerprint.

Cite this